RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 306, Pages 186–198 (Mi znsl855)  

This article is cited in 1 scientific paper (total in 1 paper)

On smoothness of suitable weak solutions to the Navier–Stokes equations

G. A. Seregina, V. Šverakb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b University of Minnesota, School of Mathematics

Abstract: We prove two sufficient conditions for local regularity of suitable weak solutions to the three-dimensional Navier–Stokes equations. One of them implies smoothness of $L_{3,\infty}$-solutions as a particular case.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 130:4, 4884–4892

Bibliographic databases:

UDC: 517.9
Received: 26.10.2003
Language: English

Citation: G. A. Seregin, V. Šverak, “On smoothness of suitable weak solutions to the Navier–Stokes equations”, Boundary-value problems of mathematical physics and related problems of function theory. Part 34, Zap. Nauchn. Sem. POMI, 306, POMI, St. Petersburg, 2003, 186–198; J. Math. Sci. (N. Y.), 130:4 (2005), 4884–4892

Citation in format AMSBIB
\Bibitem{SerSve03}
\by G.~A.~Seregin, V.~{\v S}verak
\paper On smoothness of suitable weak solutions to the Navier--Stokes equations
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~34
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 306
\pages 186--198
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2065503}
\zmath{https://zbmath.org/?q=an:1148.35344}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 130
\issue 4
\pages 4884--4892
\crossref{https://doi.org/10.1007/s10958-005-0383-9}


Linking options:
  • http://mi.mathnet.ru/eng/znsl855
  • http://mi.mathnet.ru/eng/znsl/v306/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dong H., Du D., “The Navier–Stokes Equations in the Critical Lebesgue Space”, Communications in Mathematical Physics, 292:3 (2009), 811–827  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:156
    Full text:33
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019